Elliptic regularization of systems of partial differential
Doklady Akademii Nauk, Tome 311 (1990) no. 1, pp. 36-39
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1990_311_1_a6,
author = {D. Kh. Safarov},
title = {Elliptic regularization of systems of partial differential},
journal = {Doklady Akademii Nauk},
pages = {36--39},
year = {1990},
volume = {311},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1990_311_1_a6/}
}
D. Kh. Safarov. Elliptic regularization of systems of partial differential. Doklady Akademii Nauk, Tome 311 (1990) no. 1, pp. 36-39. http://geodesic.mathdoc.fr/item/DAN_1990_311_1_a6/